Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had operation for kidney stone. Having weird pelvic pain, getting early periods. Cause for the pain?

Hi, I am writing beacuse i have been having weird pelvic pain . I was in the hospital 2 months ago for kidney stones and after a few weeks the pain had not gone away. I went back for serveral tests, and i have been told that the stones are out. I have extremely sharp burts of pain in my lower pelvic on my left hand side. Then last week, i got my period 5 days early and it only lasted 2 days, not heavy, but i still have pain. Would you have any ideas as to what would be causing my pain? Thank you in advance. Megan Savage
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have been treated very recently for kidney stones and have pain in pelvic region since three days.

This is most likely to be due to residual stone( small Fragment of stone) in ureter .

Please get your ultrasound scanning of the abdomen done to rule out the same and consult qualified Urologist for clinical assessment and further treatment.

I think you should be fine with antibiotics and anti spasmodic drugs for a short period of 5 days.
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor